MathSciNet Relay Station
MathSciNet bibliographic data
MR2594348 (2011b:60233) 60H10 (93E20)
Hu, Ying; Tang, Shanjian Multi-dimensional BSDE with oblique reflection and optimal switching. Probab. Theory Related Fields 147 (2010), no. 1-2, 89–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement